MAUDE Adverse Event Report: COVIDIEN 10FR X 55 ENTRIFLEX W/STYLET; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN 10FR X 55 ENTRIFLEX W/STYLET; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884721055
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that the nasal tube was dislocated.

Brand Name
10FR X 55 ENTRIFLEX W/STYLET
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key9290797
Report Number9612030-2019-02345
Device Sequence Number13960828
Product Code KNT
UDI-Device Identifier10884521582989
UDI-Public10884521582989
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8884721055
Device Catalogue Number8884721055
Device Lot Number523080564X
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/05/2019
Initial Report FDA Received Date11/07/2019
Patient Sequence Number1